# SDR IPXA2025052859121

- Difficulty date: May 13, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, APU INLET DOOR AFT STRAP STA 1825 HAS CORROSION INSTALLED ALL REPAIR PARTS (3EA STRAPS AND 2EA FILLERS) IAW B757-200PF SRM 51-40-02-0G-0 FOR ACCOMPLISH TO SRM 53-80-15-2R-1 DETAIL II.
